# SDR NACA20050025

- Difficulty date: October 21, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 37,216 hours
- Engine: Pwa R2800CB3
- Engine time: 1,570 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Condition: Sheared
- Location: Scavenge Pump
- Part time: 1,570 hours
- Component: Scavenge Pump, Pwa
- Component part number: 212734
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUTDOWN ON GROUND UPON TAXI-IN DUE TO EXCESSIVE OIL LEAK.  CAUSE OF EXCESSIVE OIL LEAKAGE WAS DUE TO A SHEARED LOWER SHAFT SECTION OF THE NOSE CASE OIL SCAVENGE PUMP.  THE UPPER PORTION WAS STILL INTACT DISPLAYING GOOD PRESSURE AND GOOD BMEP. THE ENGINE WAS REPLACED DUE TO FRONT CAM FAILURE FOUND DURING INSPECTION.
